Peng Shi
Peng Shi
Professor, School of Electrical and Electronic Engineering, The University of Adelaide
Verified email at adelaide.edu.au - Homepage
Title
Cited by
Cited by
Year
Stability and stabilization of switched linear systems with mode-dependent average dwell time
X Zhao, L Zhang, P Shi, M Liu
IEEE Transactions on Automatic Control 57 (7), 1809-1815, 2011
6952011
On designing of sliding-mode control for stochastic jump systems
P Shi, Y Xia, GP Liu, D Rees
IEEE Transactions on Automatic Control 51 (1), 97-103, 2006
6252006
State estimation and sliding-mode control of Markovian jump singular systems
L Wu, P Shi, H Gao
IEEE Transactions on Automatic Control 55 (5), 1213-1219, 2010
5952010
Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay
P Shi, EK Boukas, RK Agarwal
IEEE Transactions on Automatic Control 44 (11), 2139-2144, 1999
5401999
Stability, -Gain and Asynchronous Control of Discrete-Time Switched Systems With Average Dwell Time
L Zhang, P Shi
IEEE Transactions on Automatic Control 54 (9), 2192-2199, 2009
4892009
Reliable fuzzy control for active suspension systems with actuator delay and fault
H Li, H Liu, H Gao, P Shi
IEEE Transactions on Fuzzy Systems 20 (2), 342-357, 2011
4872011
Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled data
ZG Wu, P Shi, H Su, J Chu
IEEE transactions on cybernetics 43 (6), 1796-1806, 2013
4842013
Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach
H Li, H Gao, P Shi, X Zhao
Automatica 50 (7), 1825-1834, 2014
4782014
Stability of switched positive linear systems with average dwell time switching
X Zhao, L Zhang, P Shi, M Liu
Automatica 48 (6), 1132-1137, 2012
4782012
Asynchronous l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities
ZG Wu, P Shi, H Su, J Chu
Automatica 50 (1), 180-186, 2014
4692014
Sliding mode control with bounded ℒ2 gain performance of Markovian jump singular time-delay systems
L Wu, X Su, P Shi
Automatica 48 (8), 1929-1933, 2012
4622012
H/sub/spl infin//fuzzy output feedback control design for nonlinear systems: an LMI approach
SK Nguang, P Shi
IEEE Transactions on Fuzzy Systems 11 (3), 331-340, 2003
4112003
A new approach to stability analysis and stabilization of discrete-time TS fuzzy time-varying delay systems
L Wu, X Su, P Shi, J Qiu
IEEE Transactions on Systems, Man, and Cybernetics, Part B (Cybernetics) 41 …, 2010
4082010
Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters
P Shi, EK Boukas, RK Agarwal
IEEE Transactions on Automatic Control 44 (8), 1592-1597, 1999
3951999
Observer-based adaptive sliding mode control for nonlinear Markovian jump systems
H Li, P Shi, D Yao, L Wu
Automatica 64, 133-142, 2016
3912016
A novel approach to filter design for T–S fuzzy discrete-time systems with time-varying delay
X Su, P Shi, L Wu, YD Song
IEEE Transactions on Fuzzy Systems 20 (6), 1114-1129, 2012
3842012
Fault detection filtering for nonlinear switched stochastic systems
X Su, P Shi, L Wu, YD Song
IEEE Transactions on Automatic Control 61 (5), 1310-1315, 2015
3782015
Adaptive fault-tolerant tracking control of near-space vehicle using Takagi–Sugeno fuzzy models
B Jiang, Z Gao, P Shi, Y Xu
IEEE Transactions on Fuzzy Systems 18 (5), 1000-1007, 2010
3672010
H∞ filtering for 2D Markovian jump systems
L Wu, P Shi, H Gao, C Wang
Automatica 44 (7), 1849-1858, 2008
3622008
H∞-control for Markovian jumping linear systems with parametric uncertainty
P Shi, EK Boukas
Journal of Optimization Theory and Applications 95 (1), 75-99, 1997
3461997
The system can't perform the operation now. Try again later.
Articles 1–20